# SDR SWAA2022020855788

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 47,912 hours, 28,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL STA 663 BRACE FWD OF STIFFENER CRACKED / REMOVED STIFFENER. FABRICATED STIFFENER PER DWG 149A7218 AND INSTALLED PER SRM 51-40-02.
